# SDR ASAA2018030823785

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 8,727 hours, 2,889 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FCU INOPERATIVE  ACFT  GROUNDED.  RESET THE NR 1 FCU IAW AMM 22-81-00, OPS CHECKED OK. FAULT CLEARED.
